On Operators Derived from Extensions of the Fourier Transform.
Mathematische Zeitschrift, Tome 92 (1966), pp. 175-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1966__92_170546,
author = {G.O. Okikiolu},
title = {On {Operators} {Derived} from {Extensions} of the {Fourier} {Transform.}},
journal = {Mathematische Zeitschrift},
pages = {175--186},
year = {1966},
volume = {92},
zbl = {0154.37801},
url = {http://geodesic.mathdoc.fr/item/MZ_1966__92_170546/}
}
G.O. Okikiolu. On Operators Derived from Extensions of the Fourier Transform.. Mathematische Zeitschrift, Tome 92 (1966), pp. 175-186. http://geodesic.mathdoc.fr/item/MZ_1966__92_170546/